# SDR C2XA08IA049

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 11,702 hours, 6,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 365271
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CK INSPECTION THE LOWER EXIT SIGN ON THE LEFT HAND OVERWING EMERGENCY EXIT SURROUND WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EXIT SIGN, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
